×

Found 1,066 Documents (Results 1–100)

100
MathJax

General implicit function theorem for close mappings. (English. Russian original) Zbl 07465809

Proc. Steklov Inst. Math. 315, No. 1, 1-12 (2021); translation from Tr. Mat. Inst. Steklova 315, 7-18 (2021).
MSC:  47J07 47A55
PDF BibTeX XML Cite
Full Text: DOI

A note on the classical implicit function theorem. (English. Russian original) Zbl 1481.58006

Math. Notes 110, No. 6, 942-946 (2021); translation from Mat. Zametki 110, No. 6, 911-915 (2021).
MSC:  58C15
PDF BibTeX XML Cite
Full Text: DOI

Stable solvability of nonlinear equations under completely continuous perturbations. (English. Russian original) Zbl 07343907

Proc. Steklov Inst. Math. 312, 1-15 (2021); translation from Tr. Mat. Inst. Steklova 312, 7-21 (2021).
MSC:  47J07 47H14
PDF BibTeX XML Cite
Full Text: DOI

\(p\)-regularity theory and nonlinear optimization problems. (English) Zbl 1485.49025

Jaćimović, Milojica (ed.) et al., Optimization and applications. 10th international conference, OPTIMA 2019, Petrovac, Montenegro, September 30 – October 4, 2019. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1145, 237-253 (2020).
MSC:  49K15 90C30
PDF BibTeX XML Cite
Full Text: DOI

Soliton solutions for the Lugiato-Lefever equation by analytical and numerical continuation methods. (English) Zbl 1466.34040

Dörfler, Willy (ed.) et al., Mathematics of wave phenomena. Selected papers based on the presentations at the conference, Karlsruhe, Germany, July 23–27, 2018. Cham: Birkhäuser. Trends Math., 179-195 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Improved structural methods for nonlinear differential-algebraic equations via combinatorial relaxation. (English) Zbl 1467.34009

Bradford, Russell (ed.), Proceedings of the 44th international symposium on symbolic and algebraic computation, ISSAC ’19, Beijing, China, July 15–18, 2019. New York, NY: Association for Computing Machinery (ACM). 315-322 (2019).
MSC:  34A09 68W30
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Morse-Sard theorem and Luzin \(N\)-property: a new synthesis for smooth and Sobolev mappings. (English. Russian original) Zbl 1444.26010

Sib. Math. J. 60, No. 5, 916-926 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1171-1185 (2019).
MSC:  26B10 26B35 46E35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software